alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : YANEZ, M [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Oviedo, C, Yañez, M and Pennacchiotti, V Frequency of Oral Manifestation in Patients with Inflammatory Bowel Disease in Chile. Int. J. Odontostomat., Sept 2017, vol.11, no.3, p.267-271. ISSN 0718-381X

   2 / 2
to print
 Yáñez, M et al. Prevalence of Oral Mucosal Lesions in Children. Int. J. Odontostomat., Dec 2016, vol.10, no.3, p.463-468. ISSN 0718-381X

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information